Folgen
Chan-Gyun Kim
Chan-Gyun Kim
Chinju National University of Education
Bestätigte E-Mail-Adresse bei cue.ac.kr
Titel
Zitiert von
Zitiert von
Jahr
POSITIVE STEADY STATE SOLUTIONS OF A DIFFUSIVE LESLIE-GOWER PREDATOR-PREY MODEL WITH HOLLING TYPE II FUNCTIONAL RESPONSE AND CROSS-DIFFUSION
J Zhou, CG Kim, J Shi
Discrete and Continuous Dynamical Systems - Series A 34 (9), 3875-3899, 2014
162014
Existence of positive solutions for singular boundary value problems involving the one-dimensional p-Laplacian
CG Kim
Nonlinear Analysis: Theory, Methods & Applications 70 (12), 4259-4267, 2009
142009
Existence and iteration of positive solutions for multi-point boundary value problems on a half-line
CG Kim
Computers & Mathematics with Applications 61, 1898-1905, 2011
132011
Positive Solutions for a Lotka–Volterra Prey–Predator Model with Cross-Diffusion of Fractional Type
J Zhou, CG Kim
Results in Mathematics 65 (3-4), 293-320, 2014
102014
Positive solutions for a Lotka-Volterra prey-predator model with cross-diffusion and Holling type-II functional response
J Zhou, CG Kim
Science China Mathematics 57 (5), 991-1010, 2014
102014
Existence of positive solutions for multi-point boundary value problem with strong singularity
CG Kim
Acta applicandae mathematicae 112 (1), 79-90, 2010
102010
Exact multiplicity of positive solutions for a p-Laplacian equation with positive convex nonlinearity
Y An, CG Kim, J Shi
Journal of Differential Equations 260 (3), 2091-2118, 2016
92016
Solvability for nonlocal boundary value problems on a half line with dim(kerL)=2
J Jeong, CG Kim, EK Lee
Boundary Value Problems 2014 (167), 1-11, 2014
9*2014
Solvability of multi-point boundary value problems on the half-line
CG Kim
Journal of Nonlinear Science and Applications 5 (1), 27-33, 2012
92012
The three-solutions theorem for p-Laplacian boundary value problems
CG Kim
Nonlinear Analysis: Theory, Methods & Applications 75 (2), 924-931, 2012
92012
Existence of multiple positive solutions for p-Laplacian problems with a general indefinite weight
CG Kim, YH Lee
Communications in Contemporary Mathematics 10 (3), 337-362, 2008
82008
Multiple positive solutions for singular multi-point boundary-value problems with a positive parameter
CG Kim, EK Lee
Electronic Journal of Differential Equations 2014 (No. 38), 1-13, 2014
72014
Existence and Multiplicity of Positive Solutions to a Quasilinear Elliptic Equation with Strong Allee Effect Growth Rate
CG Kim, J Shi
Results in Mathematics 64 (1-2), 165-173, 2013
72013
Existence of positive solutions to a Laplace equation with nonlinear boundary condition
CG Kim, ZP Liang, JP Shi
Zeitschrift für angewandte Mathematik und Physik 66 (6), 3061-3083, 2015
62015
Multiple positive solutions for p-Laplacian equation with weak Allee effect growth rate
CG Kim, J Shi
Differential and Integral Equations 26 (7/8), 707-720, 2013
62013
Existence and multiplicity results for nonlinear boundary value problems
CG Kim, YH Lee
Computers & Mathematics with Applications 55 (12), 2870-2886, 2008
62008
Existence of Positive Solutions to Singular Boundary Value Problems Involving φ-Laplacian
J Jeong, CG Kim
Mathematics 7 (7), 654, 2019
52019
Existence of Positive Solutions to Singular φ-Laplacian Nonlocal Boundary Value Problems when φ is a Sup-multiplicative-like Function
J Jeong, CG Kim
Mathematics 8 (3), 420, 2020
42020
Existence, Nonexistence and Multiplicity of Positive Solutions for Singular Boundary Value Problems Involving φ-Laplacian
CG Kim
Mathematics 7 (10), 953, 2019
42019
Solvability for second-order nonlocal boundary value problems with dim (ker M)= 2
J Jeong, CG Kim, EK Lee
Boundary Value Problems 2014 (255), 1-14, 2014
42014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20